# SDR 99ZZZM3

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM ANC, THE GEAR WERE SLOW TO RETRACT AND THE RIGHT MAIN GEAR INDICATED UNSAFE.  AFTER CYCLING THE GEAR TWICE MORE, THE GEAR STILL INDICATED UNSAFE.  THE A/C RETURNED TO ANC.  MX INSPECTED AND CLEANDD THE DOWN SUPPLY LINE AND REPLACED MAIN HYDRAULIC FILTER.  THE GEAR WAS CYCLED TEN TIMES AND THE SYS OPS CHECK GOOD.  LEAK CHECK WAS ALSO GOOD AND THE A/C WAS RETURNED TO SERVICE AND A/C DEPARTED TO BET.  ON APPROACH TO BET, THE LEFT MAIN GEAR INDICATED UNSAFE.  THE GEAR WAS CYCLED THREE TIMES BEFORE THE GEAR INDICATED DOWN AND LOCKED.  THE AIRCRAFT LANDED AT BET WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED BACK TO ANC FOR MAINTENANCE.  MAINTENANCE AT ANC ADJUSTED THE OUTBOARD ACTUATOR AND PERFORMED
